ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Mathematical modelling of neurons and neural networks

Dasgupta, Chandan (1995) Mathematical modelling of neurons and neural networks. In: Current Science (Bangalore), 68 (2). pp. 162-167.

[img]
Preview
PDF
pd...pdf - Published Version

Download (1354Kb)
Official URL: http://www.ias.ac.in/j_archive/currsci/68/vol68con...

Abstract

The basic concepts and techniques involved in the development and analysis of mathematical models for individual neurons and networks of neurons are reviewed. Some of the interesting results obtained from recent work in this field are described. The current status of research in this field in India is discussed

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 04 Aug 2011 05:28
Last Modified: 04 Aug 2011 05:28
URI: http://eprints.iisc.ernet.in/id/eprint/38094

Actions (login required)

View Item View Item